Pacific Journal of Mathematics

Topological rings with property $(Y)$.

W. E. Baxter

Article information

Source
Pacific J. Math., Volume 30, Number 3 (1969), 563-571.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978242

Mathematical Reviews number (MathSciNet)
MR0252452

Zentralblatt MATH identifier
0212.38202

Subjects
Primary: 16.98
Secondary: 46.00

Citation

Baxter, W. E. Topological rings with property $(Y)$. Pacific J. Math. 30 (1969), no. 3, 563--571. https://projecteuclid.org/euclid.pjm/1102978242


Export citation

References

  • [1] W.E. Baxter, On rings with proper involution,Pacific J. Math. 27 (1968), 1-12.
  • [2] I.N. Herstein, Certain aspects of rings with involution, University of Chicago Lecture Notes, 1967.
  • [3] I. Kaplansky, Dual rings, Ann. of Math. 49 (1948), 689-701.
  • [4] B. Yood, Ideals in topological rings, Canad. J. Math. 16 (1964), 28-45.